# SDR USAA2013050900019

- Difficulty date: April 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53571517200
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FUSELAGE SKIN WRINKLED FROM FR 72 TO FR 74 BETWEEN S31R AND S31L.  ALSO NUMBEROUS ELONGATED HOLES WERE DISCOVERED DURING REPAIR OF THE SKIN AND FRAME.  REPAIRED DAMAGE IAW EA 505287, A321 SRM A321 53-51-29 & 51-72-11 AND AIRBUS DRAWING D53571500.
